Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching regimens
Dec 9, 2004

Doc wants to switch from regimen of Sustiva, Viread and Vireal (been on this for 4+ years) to Reyataz and Norvir, citing "new evidence" he's received regarding the current regimen. Current VL wavers around 100 but asymptomatic except for occasional night sweats; T-Cells generally 1200+. Do you see a valid reason to switch?

Much obliged.

Response from Dr. Henry

I am not sure what the Vireal is (if Videx or ddI then there is a concern about diminished potency with Sustiva + Viread + ddI). Persistence viremia with Sustiva would worry me about the development of resistance so often a boosted -PI regimen would be offered (more difficult for resistance to develop). KH



Previous
Heartfelt thank you to all our experts!!!!
Next
Glucosimine Interacts with HIV Meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement